Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homogeneous locally compact groups with compact boundary


Author: Karl Heinrich Hofmann
Journal: Trans. Amer. Math. Soc. 106 (1963), 52-63
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1963-0144320-9
MathSciNet review: 0144320
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144320-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society